# SDR ASAA2022030337610

- Difficulty date: March 3, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,100 hours, 11,996 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO FAIL DISPLAYED. GROUNDED - YES. PERFORMED HF COMMUNICATION SYSTEM BITE CHECK. BITE TEST PASSED. OPS CHECK RADIO COM. OPS CHECK GOOD. REF B737-800 FIM TASK 23-11 TAKS 801. OK FOR SERVICE.
